Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Chronic vomiting, worse in early morning, triggered by bowel movements. Oral anti medics ineffective. GI problems ?

My husband has been dealing with chronic vomiting for over a year. His symptoms are worse in the early morning and seem to be triggered by his bowel movements. He has been hospitalized 3times due to dehydration from extended periods of vomiting. Multiple tests and studies were normal. Oral anti emedics are ineffective. He has extensive cardiac history and ended up with pacemakers 6 months ago during one particularly bad episode. Is this a GI problem or something else?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello. if such EPISODES ARE OCCURING REPEATEDLY PLZ GET A CT BRAIN DONE IN CONSULTATION WITH A NEUROLOHIST TO RULE OUT INCREASED INTRACRANIAL PRESSURE. MEANWHILE ONDANSETRON CAN BE USED FOR ANTI EMESIS. AN UPPER GI ENDOSCOPY FOR GROWTH IN STOMACH MAY ALSO BE DONE IN CONSULT WITH A GASTROENTEROLOGIST.

THANX
Answered: Sun, 27 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor